# SDR N3XR202008110001

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N309ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N211
- Aircraft time: 2,525 hours
- Engine: Austro E4
- Engine time: 804 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: E4A30000000
- Part serial: 1910010200845
- Condition: Low Pressure
- Location: Fuel
- Part time: 162 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE LEFT ENGINE EXPERIENCED A POWER LOSS. THE CREW LANDED AT THE NEAREST AIRPORT. IT WAS DISCOVERED THAT THE HIGH PRESSURE FUEL PUMP HAD FAILED. A NEW PUMP WAS INSTALLED.
